# SDR MASA200600517

- Difficulty date: February 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 16,500 hours, 12,806 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Aoa
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6491 PHX - STALL FAIL CAUTION MESSAGE IN FLIGHT.  MAINTENANCE REMOVED OBSTRUCTION FROM AOA.
